Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Completed menstrual cycle,persistent spotting.

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 466 Questions
Hi, i am 30 years old. i completed my menstrual cycle from 27th april to 2nd may 2011, after 3 days again i had spotting which is still there? what should i do? please help? i have taken 4 tablets of trapic for the past 2 days
Posted Mon, 7 May 2012 in Menstruation and Miscarriage
Answered by Dr. Mitaly 2 hours later

Thanks for posting your query.

Spotting after periods is called metrorrhagia. This can be due to functional or organic cause.

Functional cause is a disturbance in the level of hormones. This is most often normal. Organic cause can be due to any underlying cervix, uterine disorders like Fibroids, polyps, Endometritis.

Sometimes before ovulation old menstrual blood can also be present as spotting for a day or two and this is a normal phenomenon.

You have mentioned that you are taking Trapic mf and I hope that you are taking it under Medical supervision.

Even after taking Tranexamic (Trapic) if it does not subside I suggest consider visiting a Gynecologist for evaluation. She can do a better vaginal and pelvic examination to check for local lesions as said above. I also suggest a Pap Smear if you have not done it for the past one year.

Hope I have answered your query. I will be available for follow up query if any.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor